# SDR C2XA06CL046

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 9,280 hours, 4,920 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043074
- Condition: Intermittent
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2451, THE CREW REPORTED A LAV SMOKE WARNING INDICATION ON THE EICAS.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE TEST PANEL AND THE SMOKE SENSOR.  OPERATIONAL CHECKS WERE GOOD.
